Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nightmares on klonopin????? rovers95

Posted by theo on November 10, 2006, at 18:28:10

In reply to nightmares on klonopin?????, posted by rovers95 on November 9, 2006, at 1:32:52

> hi, for the second night running of taking klonopin, i hav just woke up with the nost scary horrible nightmare!!! Man i fee like crap now!!! Is this is a common side effect??? or could it be the lamictal - i was ok before adding the klonopin!!
>
> mark

Lamictal made me have bad dreams.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[702391]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:701904
URL: http://www.dr-bob.org/babble/20061110/msgs/702391.html